U.S. doctors online nowAsk doctors free
Monaca, PA
A 26-year-old female asked:

What are the symptoms of a high white blood cell count resulting from clozaril (clozapine)?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Agranulocytosis.: The potential problem with use of Clozaril (medication for Schizophrenia) is a severe drop in white blood cells or Agranulocytosis. Sx's of agranulocytosis can include fever, chills, rapid heart rate, rapid breathing, blood pressure drop (with weakness or feeling lightheaded), muscle weakness, fatigue, ulcers in mouth/ throat & bleeding gums.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

India
A 23-year-old member asked:

What symptoms are often associated with a high white blood cell count?

2 doctor answers4 doctors weighed in
Dr. Shaym Puppala
Internal Medicine 26 years experience
Depends on reason: High white blood cell (WBC) count is the body's response to physical stress or infection. Symptoms (eg fever) generally are from the underlying cause of high WBC rather than from the high WBC itself. Reasons for elevated WBC can include infection, blood/bone marrow disorder, cancer, and treatment with steroids like prednisone. Sometimes, a WBC may be somewhat high with no clear reason or symptom.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 55-year-old female asked:
If a patient is toxic on clozaril (clozapine) therapy can he get edema?
3 doctor answers7 doctors weighed in
A 47-year-old member asked:
Is clozapine (clozaril) good for bipolar?
7 doctor answers10 doctors weighed in
A 34-year-old member asked:
Clozaril (clozapine) long term side effect?
2 doctor answers2 doctors weighed in
A 27-year-old male asked:
Can clozaril (clozapine) cause akathisia, restlessness?
2 doctor answers5 doctors weighed in
Last updated Jan 10, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.